# SDR CALA2023110303279

- Difficulty date: November 2, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N37468
- Make and model: Boeing 737-900ER
- Aircraft serial: 32836
- Aircraft time: 32,599 hours, 11,760 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Part serial: NA
- Condition: Pilot Error
- Location: Unknown
- Stage of operation: CL
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

PROBABLE TAILSTRIKE ON TAKEOFF REF AMM 05-51-32 FOUND NO EVIDENCE OF STRIKE. NO PAINT REMOVED FROM THE SHOE. CARTRIDGE IS SOLID WITH NO PLAY. NO OTHER DAMAGE FOUND TO FUSELAGE OR APU TAIL CONE. DRAIN MAST HAS NO DAMAGE, AIRCRAFT IS OK FOR SERVICE.
